# SDR DALA13068726307

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR ABOVE DOOR OPEN/CLOSE HANDLE FOUND SIX DENTS.  DENTS REMOVED AND SKIN RESTORED TO ORIGINAL COUNTOUR IAW SRM 51-70-01.  HFEC INSPECTION CARRIED OUT IAW NDTM PART 6 51-00-00, PROCEDURE 23.  ONE CRACK FOUND.  REPAIRED IAW SRM 52-00-01, REPAIR 8.  FABRICATED REPAIR IAW SRM 52-00-01, REPAIR 8.  HFEC INSPECTION CARRIED OUT ON THE REWORKED AREA IAW NDTM PART 6 51-00-00, PROCEDURE 23 . NO CRACKS FOUND.
